Uniqueness of the critical point of the solutions to some semilinear elliptic boundary value problems in R2

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We consider some two-dimensional semilinear elliptic boundary value problems over a bounded convex domain in R2 and show the uniqueness of the critical point of the solutions.

Original languageEnglish
Pages (from-to)179-190
Number of pages12
JournalTransactions of the American Mathematical Society
Volume319
Issue number1
DOIs
Publication statusPublished - 1990 May
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniqueness of the critical point of the solutions to some semilinear elliptic boundary value problems in R<sup>2</sup>'. Together they form a unique fingerprint.

  • Cite this